RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1985, Volume 283, Number 2, Pages 308–312 (Mi dan9074)  

MATHEMATICS

The weak Blaschke conjecture for $\mathbf{H}P^n$

A. G. Reznikov

Mathematics Institute, Academy of Sciences of the Ukrainian SSR, Kiev

Full text: PDF file (751 kB)

Bibliographic databases:
UDC: 514.5
Presented: А. В. Погорелов
Received: 14.06.1984

Citation: A. G. Reznikov, “The weak Blaschke conjecture for $\mathbf{H}P^n$”, Dokl. Akad. Nauk SSSR, 283:2 (1985), 308–312

Citation in format AMSBIB
\Bibitem{Rez85}
\by A.~G.~Reznikov
\paper The weak Blaschke conjecture for $\mathbf{H}P^n$
\jour Dokl. Akad. Nauk SSSR
\yr 1985
\vol 283
\issue 2
\pages 308--312
\mathnet{http://mi.mathnet.ru/dan9074}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=804123}
\zmath{https://zbmath.org/?q=an:0595.53048}


Linking options:
  • http://mi.mathnet.ru/eng/dan9074
  • http://mi.mathnet.ru/eng/dan/v283/i2/p308

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:19
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020